# SDR SIMA200205101

- Difficulty date: February 18, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53375001214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP4 INSPECTION, CORROSION WAS FOUND ON THE FOLLOWING SEAT TRACKS, LEFT FORWARD OUTBOARD, LEFT AFT OUTBOARD, AND LEFT AFT INBOARD.  THE SEAT TRACKS WERE REMOVED AND REPLACED (P/N S53375001214, S53678001244-245, S53678001246) IAW WITH AE EO E2-53MR-115R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
